Please use this identifier to cite or link to this item:
Type: Journal article
Title: Some new inequalities for the logarithmic map, with applications entropy and mutual information
Author: Dragomir, Sever S.
Pearce, Charles Edward Miller
Pecaric, Josip
Citation: Kyungpook Mathematical Journal, 2001; 41 (1):115-125
Issue Date: 2001
ISSN: 1225-6951
School/Discipline: School of Mathematical Sciences : Applied Mathematics
Statement of
S. S. Dragomir, C. E. M. Pearce, J. Pecaric
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.